# SDR V0XD201405160113

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 24,206 hours, 16,535 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bumper
- Part number: CC670383241
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HINGE BUMPER MISSING.  INSTALLED NEW GALLEY SERVICE DOOR HINGE BUMPER IAW AMM 51-22-65.
